# SDR AMWA88

- Difficulty date: December 5, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 14,816 hours, 29,389 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL GRAVEL FENDER INBOARD UPPER ATTACH POINT AT KEEL HAS LOOSE RIVETS CAUSING WEAR ON KEEL BEAM.  REPAIRED BY INSTALLING DOUBLER ON KEEL BEAM USING ADHESIVE AND HUCK BOLT FASTENERS IN ACCORDANCE WITH ENGINEERING REPORT 4849-3.
